MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 84591
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the yellow tip of catheter was detached.A direxion hi-flo fathom-16 system was selected for use.During withdrawal, it was noticed that the yellow tip of the direxion was found on the end of the guide catheter's tip.The procedure was completed with this device.There were no complications reported and no harm to the patient.

Brand Name
DIREXION HI-FLO FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11856674
Report Number2134265-2021-06542
Device Sequence Number19088035
Product Code KRA
UDI-Device Identifier08714729839712
UDI-Public08714729839712
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2022
Device Model Number84591
Device Catalogue Number84591
Device Lot Number0026556986
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1